Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Exponential solutions of linear systems of differential equations whose coefficient matrix is skew symmetric


Author: Irving J. Epstein
Journal: Proc. Amer. Math. Soc. 17 (1966), 48-54
MSC: Primary 22.90; Secondary 34.20
DOI: https://doi.org/10.1090/S0002-9939-1966-0200389-2
MathSciNet review: 0200389
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] G. Bachman and M. J. Hillman, On the parametrization of the proper orthogonal groups, Arch. Math. 10 (1959), 93-100. MR 0107653 (21:6376)
  • [2] W. Magnus, A Fourier theorem for matrices, Proc. Amer. Math. Soc. 6 (1955), 880-891. MR 0072982 (17:362b)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 22.90, 34.20

Retrieve articles in all journals with MSC: 22.90, 34.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1966-0200389-2
Article copyright: © Copyright 1966 American Mathematical Society

American Mathematical Society